# SDR ASAA2019081423386

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 35,067 hours, 10,474 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF#2 CONTINOUSLY DISPLAYS "FAIL' IN BOTH FREQUENCY DISPLAYS. GROUNDED - YES. PERFORMED HF2 CIRCUIT BREAKER RESET PROCEDURE REF B737-800 AMM 20-60-05. PERFORMED HF COMMUNICATIONS SYSTEM BITE REF FIM 23-11- TASK 801 AND PERFORMED HF FAULT ISOLATION REF FIM 23-11 TASK 806 ALL CHECKS GOOD ETOPS GROUND VERIFICATION SUCCESSFUL.
